# SDR SWIA201229891

- Difficulty date: February 29, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 32,584 hours, 46,008 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Emergency Lights
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST FOUR FLOOR EMERGENCY LIGHTS ARE INOPERATIVE.  (FLT 6359)  FOUND FORWARD FLOOR EMERGENCY LIGHT CONNECTOR PIN OUT.  PUSHED PIN IN PLACE.
